MathSciNet Relay Station
MathSciNet bibliographic data
MR1866964 (2002k:60020) 60B12 (46B42)
Matsak, Ī. K.; Plīchko, A. M. On the maxima of independent random elements in a Banach functional lattice. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 61 (1999), 105--116; translation in Theory Probab. Math. Statist. No. 61 (2000), 109–120 (2001)
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement